MAUDE Adverse Event Report: COVIDIEN LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number LXMJ23L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Ligasure was jammed and would not close.

Brand Name
LIGASURE XP
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key24365181
Report Number24365181
Device Sequence Number13174794
Product Code GEI
UDI-Device Identifier10884521830912
UDI-Public(01)10884521830912
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/05/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLXMJ23L
Device Lot Number52040284X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA02/05/2026